This is Dr. David
I think your computer did an auto correction
you mean bioidentical estrogen on the vulva?
usually vaginal estrogen creams don't cause frequent urination
if you have frequent urination, you need to see a doctor and get your urine checked for bacterial urinary infection
you may need a course of antibiotics.
you could have a bladder stone as well which can cause frequent urination
do you have a doctor you can see who can test your urine for infection?
you can go tot he ER or local urgent care center for a urinalysis and urine culture to check for infection.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com